# SDR FDEA202508141448

- Difficulty date: August 14, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 92,612 hours, 18,633 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT RIGHT HAND WING FIXED LEADING EDGE COMPARTMENT   FORMER STATION XOS 1025.589 (REPLACED FORMER P/N ARB2920-14 BY FABRICATION). EXISTING REPAIR AT RIGHT HAND WING FIXED LEADING EDGE COMPARTMENT   FORMER STATION XOS 1025.289 EVALUATED AND FOUND FORMER CRACKED. FORMER REMOVED   AND REPLACED WITH FABRICATED FORMER IAW MD-11 SRM 51-33-01-0G AND DOUGLAS DRAWING   ARB2920 REVISION BB. EO # 1-5100-7-5001 B7 PART 1 TITLE: STRUCTURES- REPAIR CATALOG- MD-  11- REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
